Random Structures & Algorithms

Cover image for Vol. 49 Issue 3

Edited By: Michal Karonski, Noga Alon, and Andrzej Rucinski

Impact Factor: 1.011

ISI Journal Citation Reports © Ranking: 2015: 52/106 (Computer Science Software Engineering); 57/312 (Mathematics); 89/254 (Mathematics Applied)

Online ISSN: 1098-2418

Recently Published Issues

See all

Author Guidelines

Author Guidelines

Recently Published Articles

  1. Triangle factors of graphs without large independent sets and of weighted graphs

    József Balogh, Theodore Molla and Maryam Sharifzadeh

    Version of Record online: 23 AUG 2016 | DOI: 10.1002/rsa.20670

  2. A note on the random greedy independent set algorithm (pages 479–502)

    Patrick Bennett and Tom Bohman

    Version of Record online: 3 AUG 2016 | DOI: 10.1002/rsa.20667

  3. Applications of graph containers in the Boolean lattice

    József Balogh, Andrew Treglown and Adam Zsolt Wagner

    Version of Record online: 22 JUL 2016 | DOI: 10.1002/rsa.20666

  4. Random walks on stochastic hyperbolic half planar triangulations (pages 213–234)

    Omer Angel, Asaf Nachmias and Gourab Ray

    Version of Record online: 20 JUN 2016 | DOI: 10.1002/rsa.20625